Article Text

Download PDFPDF
CASE REPORT
Symmetrical drug-related intertriginous and flexural exanthema due to clindamycin
  1. Virginia Cabrera Hernandez1,
  2. Monica Gonzalez Afonso1,
  3. Ariel Callero Viera1 and
  4. Lidon Martin-Fernandez Martin2
  1. 1 Allergy Department, Hospital Universitario Nuestra Señora de la Candelaria, Santa Cruz de Tenerife, Spain
  2. 2 Nursing Department, Hospital Universitario Nuestra Senora de la Candelaria, Santa Cruz de Tenerife, Spain
  1. Correspondence to Dr Ariel Callero Viera, arielcallero{at}hotmail.com

Footnotes

  • Contributors ACV: discussed planning, conduct and reporting case. LM-FM: conception and design. VCH and MGA: acquisition of data and analysis and interpretation of data.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Provenance and peer review Not commissioned; externally peer reviewed.

  • Patient consent for publication Obtained.

View Full Text

Statistics from Altmetric.com

Footnotes

  • Contributors ACV: discussed planning, conduct and reporting case. LM-FM: conception and design. VCH and MGA: acquisition of data and analysis and interpretation of data.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Provenance and peer review Not commissioned; externally peer reviewed.

  • Patient consent for publication Obtained.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.